# SDR V0XD20170702103

- Difficulty date: July 1, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Aircraft: N699CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 294,627 hours, 21,449 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: A67055310181
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT VERTICAL STAB, AFT DRAG ANGLE IS CRACKED.  CUT OUT THE DAMAGE,  FABRICATED A REPAIR AND INSTALLED IAW REO 670-55-31-098, REO 670-55-31-018, REV A, AND SRM 51-25-01.
